Volume 13, issue 3 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Odd Khovanov homology

Peter S Ozsváth, Jacob Rasmussen and Zoltán Szabó

Algebraic & Geometric Topology 13 (2013) 1465–1488
Bibliography
1 D Bar-Natan, On Khovanov's categorification of the Jones polynomial, Algebr. Geom. Topol. 2 (2002) 337 MR1917056
2 J M Bloom, Odd Khovanov homology is mutation invariant, Math. Res. Lett. 17 (2010) 1 MR2592723
3 G Burde, H Zieschang, Knots, de Gruyter Studies in Math. 5, Walter de Gruyter & Co. (2003) MR1959408
4 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
5 M Khovanov, Patterns in knot cohomology. I, Experiment. Math. 12 (2003) 365 MR2034399
6 M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1 MR2391017
7 M Khovanov, L Rozansky, Matrix factorizations and link homology. II, Geom. Topol. 12 (2008) 1387 MR2421131
8 P Kronheimer, T Mrowka, Monopoles and three-manifolds, New Mathematical Monographs 10, Cambridge Univ. Press (2007) MR2388043
9 E S Lee, An endomorphism of the Khovanov invariant, Adv. Math. 197 (2005) 554 MR2173845
10 C Manolescu, P Ozsváth, On the Khovanov and knot Floer homologies of quasi-alternating links, from: "Proc. Gökova Geometry-Topology Conf. 2007" (editors S Akbulut, T Önder, R J Stern), GGT, Gökova (2008) 60 MR2509750
11 V O Manturov, Khovanov homology for virtual knots with arbitrary coefficients, J. Knot Theory Ramifications 16 (2007) 345 MR2320160
12 P Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1 MR2141852
13 K Putyra, Cobordisms with chronologies and a generalisation of the Khovanov complex arXiv:1004.0889
14 J Rasmussen, Knot polynomials and knot homologies, from: "Geometry and topology of manifolds" (editors H U Boden, I Hambleton, A J Nicas, B D Park), Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 261 MR2189938
15 A N Shumakovitch, KhoHo, computer program (2003)
16 A N Shumakovitch, Patterns in odd Khovanov homology, J. Knot Theory Ramifications 20 (2011) 203 MR2777025
17 Z Szabó, A geometric spectral sequence on odd Khovanov homology, preprint
18 P R Turner, Calculating Bar-Natan's characteristic two Khovanov homology, J. Knot Theory Ramifications 15 (2006) 1335 MR2286127